Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Hiv Pos & short-term memory loss
Aug 6, 2001

I am on Viracept and combivir and am undetectible with t cells 480 i seem to get short term memory loss is that from the meds? what else could happen to me due to the toxic meds? I have been on meds since Feb 99 when i tested pos vl 63,000 and tcells 317.

Response from Dr. Feinberg

I don't think this is due to the meds. Short-term memory loss can be associated with HIV (called HIV encephalopathy or dementia), although it would be unusual in people with well-suppressed HIV. Ask your doctor to check you out.


Previous
nonstop diarrhea?
Next
alergic reaction to fruit and meds?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement